MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA TIBIAL INSERT FIXED SPHERE FLEX SIZE 6/14 MM L

MEDACTA INTERNATIONAL SA TIBIAL INSERT FIXED SPHERE FLEX SIZE 6/14 MM L
Catalog Number 02.12.0614FL
Health Effect - Clinical Code No Code Available (3191)
Date of Event 07/23/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 23 august 2018.Lot 135201: (b)(4) items manufactured and released on 13 january 2014 expiration date: 2018-11-30 no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in complaining of instability 5 months after primary.The surgeon swapped a 14 mm poly for a 17 mm.The surgery was completed successfully.

Brand Name
TIBIAL INSERT FIXED SPHERE FLEX SIZE 6/14 MM L
Common Device Name
TIBIAL INSERT FIXED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key7809076
Report Number3005180920-2018-00629
Device Sequence Number1116798
Product Code JWH
UDI-Device Identifier07630030827013
UDI-Public07630030827013
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2018
Device Catalogue Number02.12.0614FL
Device Lot Number135201
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2018
Initial Report FDA Received Date08/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;